A 19-year-old female asked:
I take trazodone to help me sleep because of anxiety and depression. i've heard that it is supposed to help with night terrors and such. yet i still get night terrors and lucid dreams. is there anything i can do to help with these?
1 doctor answer • 2 doctors weighed in
Dr. John Bakeranswered
Neurology 16 years experience
Traz: May consider a different nighttime medication. There are a few medications that help with nightmares assoc with ptsd but usually I do not recommend adding a medication to manage the side effects of another medication.
Created for people with ongoing healthcare needs but benefits everyone.
5.5k viewsReviewed >2 years ago
Last updated Dec 9, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.